MAUDE Adverse Event Report: PARAGON28, INC. PHANTOM FIBULA NAIL SYSTEM

PARAGON28, INC. PHANTOM FIBULA NAIL SYSTEM
Model Number P36-128-130R-S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4).The device was returned and the part and lot number reported was confirmed to match.The complaint is confirmed.The dhr was reviewed.There were no nonconformances or temporary deviations associated with this failure on this lot.The failure is most likely due to manufacturing issues since the threads turn a couple times only and would get stuck; recall: 25-09 was initiated.The action is still under review for recall classification and fda has not completed classification.
 
Event or Problem Description
The fibular nail did not sit flush or tighten properly to the outrigger when correctly positioned.This resulted in a delay of approximately 30 minutes to troubleshoot the problem.The nail was removed from the patient and upsize to the next size nail to complete the procedure successfully.No report of patient impact.

Brand Name
PHANTOM FIBULA NAIL SYSTEM
Common Device Name
PHANTOM FIBULA NAIL SYSTEM
Manufacturer (Section D)
PARAGON28, INC.
14445 grasslands drive
englewood CO
Manufacturer (Section G)
PARAGON28, INC
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
mandy mahlstadt
14445 grasslands dr
englewood, CO 80112
MDR Report Key23303569
Report Number3008650117-2025-00002
Device Sequence Number16000677
Product Code HSB
UDI-Device Identifier00889795133670
UDI-Public(01)00889795133670(10)501182207125
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K234128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP36-128-130R-S
Device Catalogue NumberP36-128-130R-S
Device Lot Number501182207125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown